Disconjugate operators and related differential equations

Cecchi, Mariella and Došlá, Zuzana and Marini, Mauro: Disconjugate operators and related differential equations. In: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (6) 4. pp. 1-17. (2000)

[img] Cikk, tanulmány, mű
ejqtde_006_qtde_2000_004_001-017.pdf

Download (165kB)
Item Type: Article
Other title: Dedicated to J. Vosmanský on occasion of his 65th birthday
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 4
ISSN: 1417-3875
Page Range: pp. 1-17
Uncontrolled Keywords: Differenciálegyenlet, Vosmanský, Jaromír
Additional Information: Bibliogr.: p. 16-17.
Date Deposited: 2017. May. 09. 11:03
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42692

Actions (login required)

View Item View Item